Abstract and Applied Analysis

New Classes of Generalized Seminormed Difference Sequence Spaces

M. Mursaleen, A. Alotaibi, and Sunil K. Sharma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The purpose of this paper is to introduce new classes of generalized seminormed difference sequence spaces defined by a Musielak-Orlicz function. We also study some topological properties and prove some inclusion relations between resulting sequence spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 461081, 7 pages.

Dates
First available in Project Euclid: 7 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412687043

Digital Object Identifier
doi:10.1155/2014/461081

Mathematical Reviews number (MathSciNet)
MR3219373

Zentralblatt MATH identifier
07022422

Citation

Mursaleen, M.; Alotaibi, A.; Sharma, Sunil K. New Classes of Generalized Seminormed Difference Sequence Spaces. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 461081, 7 pages. doi:10.1155/2014/461081. https://projecteuclid.org/euclid.aaa/1412687043


Export citation

References

  • W. L. C. Sargent, “Some sequence spaces related to the ${l}^{p}$ spaces,” Journal of the London Mathematical Society, vol. 35, pp. 161–171, 1960.
  • E. Malkowsky and Mursaleen, “Matrix transformations between FK-spaces and the sequence spaces $m(\varphi )$ and $n(\varphi )$,” Journal of Mathematical Analysis and Applications, vol. 196, no. 2, pp. 659–665, 1995.
  • Mursaleen, “Some geometric properties of a sequence space related to ${l}^{p}$,” Bulletin of the Australian Mathematical Society, vol. 67, no. 2, pp. 343–347, 2003.
  • M. Mursaleen, R. Çolak, and M. Et, “Some geometric inequalities in a new Banach sequence space,” Journal of Inequalities and Applications, vol. 2007, Article ID 86757, 6 pages, 2007.
  • B. C. Tripathy and M. Sen, “On a new class of sequences related to the space ${l}^{p}$,” Tamkang Journal of Mathematics, vol. 33, no. 2, pp. 167–171, 2002.
  • H. K\izmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981.
  • Mursaleen, “Generalized spaces of difference sequences,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 738–745, 1996.
  • M. Et and R. Çolak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995.
  • M. Et and M. Basarir, “On some new generalized difference sequence spaces,” Periodica Mathematica Hungarica, vol. 35, no. 3, pp. 169–175, 1997.
  • H. Dutta, “On some difference sequence spaces,” The Pacific Journal of Science and Technology., vol. 10, pp. 243–247, 2009.
  • H. Dutta, “Some statistically convergent difference sequence spaces defined over real 2-normed linear spaces,” Applied Sciences, vol. 12, pp. 37–47, 2010.
  • E. Malkowsky, M. Mursaleen, and S. Suantai, “The dual spaces of sets of difference sequences of order $m$ and matrix transformations,” Acta Mathematica Sinica, vol. 23, no. 3, pp. 521–532, 2007.
  • M. Mursaleen, V. Karakaya, H. Polat, and N. Simşek, “Measure of noncompactness of matrix operators on some difference sequence spaces of weighted means,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 814–820, 2011.
  • M. Mursaleen and A. K. Noman, “On some new difference sequence spaces of non-absolute type,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 603–617, 2010.
  • M. Mursaleen and A. K. Noman, “Compactness of matrix operators on some new difference sequence spaces,” Linear Algebra and its Applications, vol. 436, no. 1, pp. 41–52, 2012.
  • K. Raj, S. K. Sharma, and A. K. Sharma, “Difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function,” Armenian Journal of Mathematics, vol. 3, no. 3, pp. 127–141, 2010.
  • K. Raj and S. K. Sharma, “Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz function,” Acta Universitatis Sapientiae. Mathematica, vol. 3, no. 1, pp. 97–109, 2011.
  • M. Mursaleen, S. K. Sharma, and A. K\il\içman, “Sequence spaces defined by Musielak-Orlicz function over $n$-normed spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 364743, 10 pages, 2013.
  • K. Raj and S. K. Sharma, “Some multiplier sequence spaces defined by a Musielak-Orlicz function in $n$-normed spaces,” New Zealand Journal of Mathematics, vol. 42, pp. 45–56, 2012.
  • F. Başar and B. Altay, “On the space of sequences of $p$-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 108–118, 2003.
  • M. Başarir and M. Kayikçi, “On the generalized ${B}^{m}$-Riesz difference sequence space and $\beta $-property,” Journal of Inequalities and Applications, vol. 2009, Article ID 385029, 18 pages, 2009.
  • J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971.
  • L. Maligranda, Orlicz Spaces and Interpolation, Seminars in Mathematics, Polish Academy of Science, 1989.
  • J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  • P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Dekker, New York, NY, USA, 1980.
  • T. Bilgin, “The sequence space $l(p,f,q,s)$ on seminormed spaces,” Bulletin of the Calcutta Mathematical Society, vol. 86, no. 4, pp. 295–304, 1994.
  • A. Esi, “On a class of new type difference sequence spaces related to the space ${l}^{p}$,” Far East Journal of Mathematical Sciences, vol. 13, no. 2, pp. 167–172, 2004.
  • B. C. Tripathy and S. Mahanta, “On a class of sequences related to the ${l}^{p}$ space defined by Orlicz functions,” Soochow Journal of Mathematics, vol. 29, no. 4, pp. 379–391, 2003. \endinput